Follow
Vajk Szécsi
Vajk Szécsi
Verified email at phd.ceu.hu
Title
Cited by
Cited by
Year
Almost intersecting families of sets
D Gerbner, N Lemons, C Palmer, B Patkós, V Szécsi
SIAM Journal on Discrete Mathematics 26 (4), 1657-1669, 2012
202012
Almost cross-intersecting and almost cross-sperner pairs of families of sets
D Gerbner, N Lemons, C Palmer, D Pálvölgyi, B Patkós, V Szécsi
Graphs and Combinatorics 29 (3), 489-498, 2013
52013
Cross-sperner families
D Gerbner, N Lemons, C Palmer, B Patkós, V Szécsi
Studia Scientiarum Mathematicarum Hungarica 49 (1), 44-51, 2012
42012
On the minimal length of the longest trail in a fixed edge-density graph
V Szécsi
Open Mathematics 11 (10), 1831-1837, 2013
32013
A note on a Turán-type extremal question on 3-graphs
V Szecsi
Studia Scientiarum Mathematicarum Hungarica 51 (1), 24-27, 2014
12014
Problems From Extremal Combinatorics
V Szécsi
Central European University, 2012
2012
Paths and trails in graphs and hypergraphs from an extremal point of view
V Szécsi
2009
The system can't perform the operation now. Try again later.
Articles 1–7